# SDR SWAA090198

- Difficulty date: January 11, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 72,562 hours, 54,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10126211
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND R1 DOOR LOWER EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED SIGN PER MM.
